# SDR FDEA202011082795

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEFT HAND WING FIXED LEADING EDGE COMPARTMENT XOS 584 FORMER ASSEMBLY FOUND CRACK.
